Alert archive / Maine / Storm Warnings in 2010

Storm Warning 2, NWS Gray, ME

January 24, 2010

NWS Gray, ME issued this storm warning at Jan 24, 2010, 3:20 PM EST. It took effect at Jan 25, 2010, 1:00 PM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 24, 2010, 3:20 PM EST (20:20 UTC)
In effect from
Jan 25, 2010, 1:00 PM EST
Expired
Jan 25, 2010, 10:25 PM EST
In force
9 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

738 
WHUS71 KGYX 242020
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
320 PM EST SUN JAN 24 2010

...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
EVENING...

ANZ153-251130-
/O.UPG.KGYX.GL.A.0001.100125T0900Z-100126T0300Z/
/O.NEW.KGYX.GL.W.0003.100125T1200Z-100126T0600Z/
CASCO BAY-
320 PM EST SUN JAN 24 2010

...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 1 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 7 AM MONDAY TO 1 AM EST TUESDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

SUSTAINED WINDS OF 20 TO 30 KTS WITH GUSTS TO 45 KTS CAN BE
EXPECTED MONDAY AFTERNOON AND EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150>152-154-251130-
/O.UPG.KGYX.GL.A.0001.100125T0900Z-100126T0300Z/
/O.NEW.KGYX.SR.W.0002.100125T1800Z-100126T0600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
320 PM EST SUN JAN 24 2010

...STORM WARNING IN EFFECT FROM 1 PM MONDAY TO 1 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING...
WHICH IS IN EFFECT FROM 1 PM MONDAY TO 1 AM EST TUESDAY. THE GALE
WATCH IS NO LONGER IN EFFECT. 

SUSTAINED WINDS OF 25 TO 40 KTS WITH GUSTS TO 50 TO 55 KTS CAN BE
EXPECTED MONDAY AFTERNOON AND EVENING.

&&


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

JENSENIUS
3 follow-up statements
180 
WHUS71 KGYX 250751
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
251 AM EST MON JAN 25 2010


ANZ153-260000-
/O.CON.KGYX.GL.W.0003.100125T1200Z-100126T0600Z/
CASCO BAY-
251 AM EST MON JAN 25 2010

...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 1 AM
EST TUESDAY. 

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150>152-154-260000-
/O.CON.KGYX.SR.W.0002.100125T1800Z-100126T0600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
251 AM EST MON JAN 25 2010

...STORM WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM EST TUESDAY...

A STORM WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 AM EST TUESDAY. 

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
345 
WHUS71 KGYX 251928
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
228 PM EST MON JAN 25 2010

ANZ153-260600-
/O.CON.KGYX.GL.W.0003.000000T0000Z-100126T0600Z/
CASCO BAY-
228 PM EST MON JAN 25 2010

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. 

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ150>152-154-260600-
/O.CON.KGYX.SR.W.0002.000000T0000Z-100126T0600Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
228 PM EST MON JAN 25 2010

...STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

A STORM WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY. 

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$
582 
WHUS71 KGYX 260325
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1025 PM EST MON JAN 25 2010

...GALE WARNING IN EFFECT UNTIL 2 AM TUESDAY OVER THE EASTERN
WATERS AND SMALL CRAFT ADVISORY IN EFFECT OVER THE WESTERN WATERS...


ANZ150-151-261830-
/O.CAN.KGYX.SR.W.0002.000000T0000Z-100126T0600Z/
/O.NEW.KGYX.GL.W.0004.100126T0325Z-100126T0700Z/
/O.NEW.KGYX.SC.Y.0009.100126T0700Z-100127T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
1025 PM EST MON JAN 25 2010

...GALE WARNING IN EFFECT UNTIL 2 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 7 PM EST TUESDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 2 AM EST TUESDAY. A SMALL CRAFT ADVISORY
HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM
2 AM TO 7 PM EST TUESDAY. THE STORM WARNING HAS BEEN CANCELLED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ153-261830-
/O.CAN.KGYX.GL.W.0003.000000T0000Z-100126T0600Z/
/O.NEW.KGYX.SC.Y.0009.100126T0325Z-100127T0000Z/
CASCO BAY-
1025 PM EST MON JAN 25 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST TUESDAY. THE GALE
WARNING HAS BEEN CANCELLED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ152-154-261830-
/O.CAN.KGYX.SR.W.0002.000000T0000Z-100126T0600Z/
/O.NEW.KGYX.SC.Y.0009.100126T0325Z-100127T0000Z/
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1025 PM EST MON JAN 25 2010

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST TUESDAY...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST TUESDAY. THE STORM
WARNING HAS BEEN CANCELLED. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm warning went out at Jan 24, 3:15 PM EST, 5 minutes earlier.

Area forecast discussion, Jan 24, 3:15 PM EST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
315 PM EST SUN JAN 24 2010

.SYNOPSIS...
A WARM FRONT ASSOCIATED WITH LOW PRESSURE OVER THE MID WEST WILL
SLOWLY APPROACH THE REGION TONIGHT. LOW PRESSURE WILL FORM ON THE
AN OCCLUDED FRONT SOUTH OF THE REGION MONDAY...THEN CROSS THE
REGION MONDAY AFTERNOON AND EVENING. AHEAD OF THE FRONT...HEAVY
RAIN AND STRONG WINDS ARE EXPECTED. A COLD FRONT WILL CROSS THE
AREA TUESDAY... FOLLOWED BY ANOTHER COLD FRONT WEDNESDAY AFTERNOON
OR EVENING. HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT WEDNESDAY
NIGHT AND THURSDAY. LOW PRESSURE MAY APPROACH THE REGION LATE IN
THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
CLOUDS WILL CONTINUE TO INCREASE AND THICKEN THIS EVENING. LIGHT
PRECIP ASSOCIATED WITH WARM ADVECTION ALOFT WILL BREAK OUT FROM
SOUTHWEST TO NORTHEAST LATER THIS EVENING AND OVERNIGHT. ALTHOUGH
TEMPS HAVE WARMED ABOVE FREEZING ACROSS THE AREA...DEW POINTS
REMAIN RATHER LOW. INITIALLY...ANY PRECIP FALLING INTO THIS DRY
AIR WILL EVAPORATE...BUT ALSO COOL THE AIR BELOW FREEZING IN ALL
BUT EXTREME SOUTHEASTERN NH AND COASTAL ME. THIS WILL CREATE A
PERIOD OF MIXED PRECIP ACROSS MUCH OF THE AREA OVERNIGHT...WITH
TEMPS GRADUALLY WARMING ABOVE FREEZING ALL AREAS TOWARD MORNING.
A WINTER WEATHER ADVISORY CONTINUES IN EFFECT FOR THE AFFECTED
AREAS. TEMPS SHOULD GENERALLY BE ON THE RISE OVERNIGHT...ALTHOUGH
SOME COOLING IS EXPECTED WITH THE ONSET OF PRECIPITATION. PRECIP
MAY TAPER OFF A BIT TOWARD MORNING AS THE WARM ADVECTION SHIFTS
NORTH AND EAST.

&&

.SHORT TERM /MONDAY/...

ALTHOUGH THERE MAY BE A FEW COLD SPOTS IN THE MTNS EARLY...TEMPS
WILL BE ABOVE FREEZING THROUGHOUT THE DAY AND THE PRECIP WILL FALL
AS RAIN. THE RAIN WILL BECOME HEAVY DURING THE AFTERNOON AND
EVENING AS THE OCCLUSION MOVES THROUGH THE AREA. A FLOOD WATCH
REMAINS IN AFFECT. MODELS CURRENTLY SHOWING ABOUT 1 TO 2 INCHES OF
RAIN ACROSS THE REGION.

WINDS WILL ALSO INCREASE DURING THE AFTERNOON AND EVENING AND
BECOME GUSTY AA THE OCCLUSION APPROACHES. HIGH WIND WATCHES REMAIN IN
AFFECT FROM PORTLAND EAST THOUGH THE MIDCOAST ALONG WITH ADJACENT
INTERIOR ZONES.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
OCCLUSION PUSHES EAST OF THE FORECAST AREA EARLY MONDAY EVENING
WITH PRECIPITATION QUICKLY CUTTING OFF IN NEW HAMPSHIRE DURING THE
EARLY EVENING AND ENDING IN FAR EASTERN ZONES BEFORE MIDNIGHT.
EXPECT VARIABLE CLOUDINESS FOR THE REMAINDER OF THE NIGHT WITH A
CHANCE OF RAIN OR SNOW SHOWERS AS UPPER TROUGH AXIS LIFTS
NORTHEAST INTO THE REGION.

UPPER TROUGH WILL KEEP CLOUDS AND A CHANCE OF SNOW SHOWERS IN THE
FORECAST FOR TUESDAY. LOOKING FOR TEMPERATURES TO REMAIN ABOVE
NORMAL WITH TEMPERATURES RANGING THROUGH THE 30S TO NEAR 40.

COLD FRONT WILL SLOWLY APPROACH FROM THE NORTHWEST TUESDAY NIGHT
KEEPING THE CHANCE OF SNOW SHOWERS IN THE FORECAST FOR NORTHERN
ZONES. ELSEWHERE ONLY LOOKING FOR VARIABLE CLOUDINESS.

COLD FRONT CROSSES THE REGION ON WEDNESDAY WITH LITTLE FANFARE.
EXPECT CLOUDS AND A CONTINUING CHANCE OF SNOW SHOWERS IN THE
MOUNTAINS. ELSEWHERE LOOKING FOR PARTLY TO MOSTLY SUNNY SKIES WITH
TEMPERATURES ONCE AGAIN PUSHING WELL INTO THE 30S IN SOUTHERN
ZONES.

WEAK LOW PRESSURE FORECAST TO TRACK EAST ALONG ARCTIC BOUNDARY
OVER SOUTHERN CANADA WEDNESDAY NIGHT. THIS WILL BRING INCREASING
CLOUDS AND A SLIGHT CHANCE OF SNOW SHOWERS TO NORTHWEST ZONES BY MORNING.

LOW PRESSURE WILL SLOWLY TRACK EAST INTO SOUTHERN QUEBEC ON
THURSDAY WITH TRAILING ARCTIC COLD FRONT PUSHING INTO WESTERN
ZONES IN THE AFTERNOON. LOOKING FOR A CHANCE OF SNOW SHOWERS OR
SQUALLS THROUGH THE FORECAST AREA WITH SOME MINOR ACCUMULATIONS
POSSIBLE. BEST CHANCE OF ACCUMULATING SNOW WILL BE IN THE MOUNTAINS.

COLD FRONT PUSHES EAST OF THE FORECAST AREA THURSDAY NIGHT
USHERING IN SOME VERY CHILLY AIR. GUSTY NORTHWEST WINDS AND
DOWNSLOPE FLOW WILL CLEAR SKIES IN SOUTHERN SECTIONS OVERNIGHT
WHILE CLOUDS AND SNOW SHOWERS PERSIST INT HE MOUNTAINS. MODELS
APPEAR TO HAVE MODERATED THIS LATEST ICY BLAST BUT WILL STILL SEE
SOME VERY COLD READINGS THURSDAY NIGHT INTO SATURDAY.

HIGH PRESSURE WILL BUILD IN FROM THE WEST ON FRIDAY WITH UPSLOPE
SNOW SHOWERS CONTINUING IN THE NORTH AND PARTLY TO MOSTLY SUNNY
SKIES IN THE SOUTH. HIGH PRESSURE WILL HOLD OVER THE REGION
THROUGH SATURDAY.

A COLD FRONT APPROACHING FROM THE NORTHWEST WILL BRING CLOUDS AND
ANOTHER CHANCE OF SNOW SHOWERS ON SUNDAY.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM...VFR CONDITIONS THIS EVENING WILL GRADUALLY BECOME
MVFR LATER THIS EVENING WITH SOME IFR CONDITIONS POSSIBLE IN
PATCHY FOG. FREEZING RAIN WILL DEVELOP ACROSS MUCH OF THE AREA
OVERNIGHT BEFORE TEMPS WARM.

WIDESPREAD IFR CONDITIONS WILL DEVELOP MONDAY AFTERNOON IN LOW
CEILINGS...HEAVY RAIN...AND FOG. IN ADDITION...STRONG WINDS ALOFT
WILL CREATE LOW LEVEL WIND SHEAR FROM LATE MORNING THROUGH THE
REMAINDER OF THE DAY.

A COLD FRONT APPROACHING FROM THE NORTHWEST WILL BRING INCREASING
CLOUDS AND A CHANCE OF SNOW SHOWERS TO THE REGION ON SUNDAY.

LONG TERM...BECOMING VFR MONDAY NIGHT WITH MVFR CEILINGS IN THE
MOUNTAINS. GENERALLY VFR TUESDAY AND WEDNESDAY. MVFR/IFR
CEILINGS/VSBY POSSIBLE ON THURSDAY WITH VFR CONDITIONS RETURNING
FOR THURSDAY NIGHT AND FRIDAY.

&&

.MARINE...
SHORT TERM...WINDS WILL BE INCREASING TONIGHT AND MONDAY. GALE
WARNINGS ARE IN EFFECT FOR CASCO BAY WITH STORM WARNINGS IN EFFECT
FOR THE REMAINDER OF THE MARINE FORECAST AREA. WINDS WILL GUST TO
50 KTS IN THE AFTERNOON AND EVENING IN THE STORM WARNING AREAS.
ROUGH SEAS WILL ALSO ACCOMPANY THE STRONG WINDS.

LONG TERM...EXPECT GALE TO STORM FORCE WINDS TO DROP OFF TO SCA
LEVELS BY MIDNIGHT MONDAY NIGHT CONTINUING THROUGH TUESDAY. WINDS
DROP BELOW SCA LEVELS FOR WEDNESDAY AND THURSDAY. SCA'S WILL AGAIN
BE LIKELY THURSDAY NIGHT INTO FRIDAY.

&&

.HYDROLOGY...A FLOOD WATCH REMAINS IN AFFECT FOR ALL OF THE REGION
EXCEPT THE NORTHERN MOUNTAINS OF NEW HAMPSHIRE AND THE WESTERN
MAINE MOUNTAINS. RAINFALL TOTALS OF 1.5 TO 2 INCHES ARE EXPECTED
OVER THE WATCH AREA. THE MAIN CONCERNS ARE SNOW CLOGGED STORM
DRAINS AND RUNOFF AREAS AND THE POSSIBILITY OF ICE MOVEMENT ON
THE RIVERS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR
     MEZ012>014-018>028.
     WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 7 AM EST
     MONDAY FOR MEZ007>009-012>014-018>022.
     HIGH WIND WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     MEZ019>022-024>028.
NH...FLOOD WATCH FROM MONDAY MORNING THROUGH TUESDAY MORNING FOR
     NHZ003>010-013-014.
     WINTER WEATHER ADVISORY FROM 9 PM THIS EVENING TO 7 AM EST
     MONDAY FOR NHZ001>010.
MARINE...GALE WARNING FROM 7 AM MONDAY TO 1 AM EST TUESDAY FOR ANZ153.
     STORM WARNING FROM 1 PM MONDAY TO 1 AM EST TUESDAY FOR
     ANZ150>152-154.

&&

SYNOPSIS...
NEAR TERM...JENSENIUS
SHORT TERM...JENSENIUS
Hazardous weather outlook, Jan 24, 3:05 AM EST, 12 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
305 AM EST SUN JAN 24 2010

MEZ007>009-NHZ001-002-250815-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
305 AM EST SUN JAN 24 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012>014-NHZ003-004-250815-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN GRAFTON-
NORTHERN CARROLL-
305 AM EST SUN JAN 24 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
EST MONDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018-NHZ005>010-250815-
INTERIOR YORK-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-
BELKNAP-STRAFFORD-
305 AM EST SUN JAN 24 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
EST MONDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND NORTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ019>022-250815-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
305 AM EST SUN JAN 24 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 7 AM
EST MONDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.
   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ013-250815-
INTERIOR ROCKINGHAM-
305 AM EST SUN JAN 24 2010

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ024>028-250815-
COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
305 AM EST SUN JAN 24 2010

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...
...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH WIND WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ023-NHZ014-250815-
COASTAL YORK-COASTAL ROCKINGHAM-
305 AM EST SUN JAN 24 2010

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH TUESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-250815-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
305 AM EST SUN JAN 24 2010

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 24, 3:18 AM ESTHigh Wind WatchGYXAndroscoggin, Cumberland, Kennebec, Knox, Lincoln, Sagadahoc and 1 more24 hr
Jan 24, 3:34 AM ESTFlood WatchGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more56 hr
Jan 24, 3:38 AM ESTWinter Weather AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more30 hr
Jan 24, 3:20 PM ESTGale WarningGYX31 hr

Nearby

Storm Warnings in Maine, 2010Every storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.